# SDR DL72W951299

- Difficulty date: March 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2813W
- Make and model: Boeing 727247
- Aircraft serial: 20869
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1061
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND FUS SKIN DENTED AT STA 1061 STR 21L.  FABRICATED AND INSTALLED NEW DOUBLER AND FILLER PER SRM 53-30-3 PG 12.
